# SDR CALA2024110601034

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 70,625 hours, 21,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

42C AISLE EMERGENCY EXIT LIGHT LOOSE SECURED EMERGENCY EXIT LIGHT AT 42C REF AMM 33-51-11. LIGHT CHKS OK.
